Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Contents of Volume 28, Number 1

All articles in this issue are freely accessible.

Miscellaneous back pages, Bull. Amer. Math. Soc., Volume 28, Number 1-2 (1922)
Bull. Amer. Math. Soc. 28 (1922)
More Information
Full-text PDF Free Access
Request permission to use this material Request Permissions
Miscellaneous front pages, Bull. Amer. Math. Soc., Volume 28, Number 1-2 (1922)
Bull. Amer. Math. Soc. 28 (1922)
More Information
Full-text PDF Free Access
Request permission to use this material Request Permissions
The twenty-eighth summer meeting of the American Mathematical Society
R. G. D. Richardson.
Bull. Amer. Math. Soc. 28 (1922), 1-15
More Information
Full-text PDF Free Access
Request permission to use this material Request Permissions
A letter from the president
Gilbert A. Bliss.
Bull. Amer. Math. Soc. 28 (1922), 16
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
Report on topics in the theory of divergent series
W. A. Hurwitz.
Bull. Amer. Math. Soc. 28 (1922), 17-36
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1560496
Note on an irregular expansion problem
Dunham Jackson.
Bull. Amer. Math. Soc. 28 (1922), 37-41
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1560497
The Bôcher memorial prize
Edward B. Van Vleck.
Bull. Amer. Math. Soc. 28 (1922), 42-44
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1560498
On Kakeya’s minimum area Problem
W. B. Ford.
Bull. Amer. Math. Soc. 28 (1922), 45-53
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1560499
Convergence of sequences of linear operations
T. H. Hildebrandt.
Bull. Amer. Math. Soc. 28 (1922), 53-58
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1560500
Notes
Bull. Amer. Math. Soc. 28 (1922), 72-82
More Information
Full-text PDF Free Access
Request permission to use this material Request Permissions
New publications
Bull. Amer. Math. Soc. 28 (1922), 83-88
More Information
Full-text PDF Free Access
Request permission to use this material Request Permissions

Book Reviews

Book reviews do not contain an abstract. You may download each review in this issue using the links below.

Leçons sur l'Approximation des Fonctions d'une Variable Réelle, by C. de la Vallée Poussin.
Reviewer: Dunham Jackson
Bull. Amer. Math. Soc. 28 (1922), 59-61
Review information
Full-text PDF Free Access
Notes d'Histoire des Mathématiques (Antiquité et Moyen Âge), by B. Lefebvre and S. J. Louvain.
Reviewer: David Eugene Smith
Bull. Amer. Math. Soc. 28 (1922), 62-64
Review information
Full-text PDF Free Access
Lezioni di Meccanica Razionale, Seconda Edizione, by Pietro Burgatti.
Reviewer: Peter Field
Bull. Amer. Math. Soc. 28 (1922), 64-65
Review information
Full-text PDF Free Access
Mathematik des Geld- und Zahlungsverkehrs, by Alfred Loewy.
Reviewer: A. R. Crathorne
Bull. Amer. Math. Soc. 28 (1922), 65
Review information
Full-text PDF Free Access
Bibliotheca Chemico-Mathematica, by H[einrich] Z[eitlinger] and H. C. S. London.
Reviewer: David Eugene Smith
Bull. Amer. Math. Soc. 28 (1922), 66
Review information
Full-text PDF Free Access
Kepler, by Walter W. Bryant.
Reviewer: David Eugene Smith
Bull. Amer. Math. Soc. 28 (1922), 67
Review information
Full-text PDF Free Access
Darstellende Geometrie., by Theodor Schmid.
Reviewer: Virgil Snyder
Bull. Amer. Math. Soc. 28 (1922), 68-69
Review information
Full-text PDF Free Access
Die Quantentheorie, ihr Ursprung und ihre Entwicklung, by Fritz Reiche.
Reviewer: H. B. Phillips
Bull. Amer. Math. Soc. 28 (1922), 69
Review information
Full-text PDF Free Access
Tavole di Numeri Primi entro Limite Diversi, e Tavole Affini, by L. Poletti.
Reviewer: D. N. Lehmer
Bull. Amer. Math. Soc. 28 (1922), 70-71
Review information
Full-text PDF Free Access
Meccanica Razionale, by C. Burali-Forti and I. Boggio.
Reviewer: Peter Field
Bull. Amer. Math. Soc. 28 (1922), 71
Review information
Full-text PDF Free Access
American Mathematical Society